Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Lifting Gottlieb sets and duality


Author: Yeon Soo Yoon
Journal: Proc. Amer. Math. Soc. 119 (1993), 1315-1321
MSC: Primary 55P05; Secondary 55R05
MathSciNet review: 1184089
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ p:{E_f} \to X$ be a fibration induced by a map $ f:X \to Y$ from the path space fibration $ \varepsilon :PY \to Y$. Let $ g:A \to X$ be cyclic. When does $ g$ lift to a map $ A \to {E_f}$ which is cyclic? We give an answer of this question for arbitrary $ A$ and $ Y$. Also, we give an answer in the dual situation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P05, 55R05

Retrieve articles in all journals with MSC: 55P05, 55R05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1184089-7
PII: S 0002-9939(1993)1184089-7
Keywords: Cyclic maps, cocyclic maps, principal fibrations, principal cofibrations
Article copyright: © Copyright 1993 American Mathematical Society